Publication detail

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

CHATZARAKIS, G. DIBLÍK, J. STAVROULAKIS, I.

Original Title

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

English Title

Explicit integral criteria for the existence of positive solutions of first order linear delay equations

Type

journal article in Web of Science

Language

en

Original Abstract

In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.

English abstract

In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.

Keywords

time delay; linear differential equation; positive solution; integral criterion

Released

12.09.2016

Publisher

Bolyai Institute, University of Szeged, Hungary

Location

Szeged

ISBN

1417-3875

Periodical

Electronic Journal of Qualitative Theory of Differential Equations

Year of study

2016

Number

45

State

HU

Pages from

1

Pages to

23

Pages count

23

URL

Documents

BibTex


@article{BUT128476,
  author="G.E. {Chatzarakis} and Josef {Diblík} and I.P. {Stavroulakis}",
  title="Explicit integral criteria for the existence of positive solutions of first order linear delay equations",
  annote="In the paper are considered new explicit integral criteria for the existence of positive solutions of first order linear delay equations.",
  address="Bolyai Institute, University of Szeged, Hungary",
  chapter="128476",
  doi="10.14232/ejqtde.2016.1.45",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged, Hungary",
  number="45",
  volume="2016",
  year="2016",
  month="september",
  pages="1--23",
  publisher="Bolyai Institute, University of Szeged, Hungary",
  type="journal article in Web of Science"
}